# SDR SIMA20250520002

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 22,274 hours, 14,884 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 5261514314
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT RELEASED EICAS MESSAGE INFLIGHT DID NOT CLEAR. QRH DID NOT CLEAR MESSAGE. EMER BRK FAULT ADVISORY AFTER LANDING. NO ACTION REQUIRED ON QRH. EMERGENCY DECLARED. PERFORMED A/C RESET AND FIM 32-41-00-810-863-A. FAULT WOULD NOT CLEAR. SUSPECTED BAD PRESSURE SWITCH. REMOVED AND REPLACED NUMBER 1 HYDRAULIC SYSTEM BRAKE PRESSURE SWITCH IAW AMM 32-44-09. OPERATIONAL AND LEAK CHECK GOOD IAW AMM 32-44-09.SEE LGPG 111300890/1 FOR FURTHER INFO
